# SDR SWAA2022031569917

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 73,508 hours, 43,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TRAILING EDGE PANEL CENTER INNER BRACKET CRACKED ABOVE NACELLE STRUT FAIRING / REMOVED AND REPLACED PER SRM 51-40-02.
